# SDR 2012FA0000786

- Difficulty date: July 29, 2012
- Submitted: November 30, 2012
- Operation: General aviation
- Aircraft: N132H
- Make and model: Agusta A109E
- Aircraft serial: 11157
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 709010301109
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,181 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAINLESS STEEL L/E FOUND CRACKED DURING ROUTINE.  CRACK IS 65 MM LENGTH, CHORDWISE LOCATED ON THE UPPER SURFACE, APPROX 1930 MM FROM THE BLADE ROOT END.  CAUSE OF ISSUE IS UNKNOWN.
